Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Low sugar levels, fainting episodes. Wants to take protein powders, nutrilite. Treatment?

hi my father sugar is very low now these days he actually fented two days ago .what will be the actual diet for sugar control & bp .some one suggested me for amway products like protein powder and nutrilite daily for curing weakness, solomon omega3 for bp control ,sugar health for controlling sugar.actually they r so costly.
Fri, 27 Jul 2012
Report Abuse
Diabetologist 's  Response
hi,
if your father is diabetic , take proper care that you do not take excess of protiens also as this can increase the stress on the kidneys and worsen the pathology resulting in bp fluctuation etc.
check if his insulin and other hypoglycaemic agents are on high dose
good and balanced diet,exercise,medication helps to relieve hypoglycaemia
seek proper education from your doctor what should be done during such hypoglyceamic attacks
consult doctor for medication,he knows better about you
thank you
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Hypoglycemia


Low sugar levels, fainting episodes. Wants to take protein powders, nutrilite. Treatment?

hi, if your father is diabetic , take proper care that you do not take excess of protiens also as this can increase the stress on the kidneys and worsen the pathology resulting in bp fluctuation etc. check if his insulin and other hypoglycaemic agents are on high dose good and balanced diet,exercise,medication helps to relieve hypoglycaemia seek proper education from your doctor what should be done during such hypoglyceamic attacks consult doctor for medication,he knows better about you thank you